|loss of sex drive
Jun 8, 2007
hello, my boyfriend recently found out that he is hiv positive and he has been taking the medication Atripa for about 45 days. we used to have sex 3 to 4 times aday but ever since he found out about his status (4 monthes ago) and started medication, we have had sex twice. im really worried.. its starting to effect my self esteem. could the medicine that he is taking (atripa) have anything to do with it? please help me out. thank you
| Response from Dr. Wohl
I suspect it is not the Atripla is not the issue. It seems more likely that learning he is HIV+ has put a damper on his drive. He may be afraid of infecting you, assuming you are HIV negative. Also, think about it, if he acquired HIV from sex, then sex now has a negative association. Talk about it with him in a supportive way that focuses on him (not you).
It is unlikely but possible there is a medical cause. Low testosterone can reduce sex drive and this can be checked with a blood test. If he gets erections, though, this is not likely the problem.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore Testicles After Getting A Tattoo Worried I Have HIV
- White Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- Ghanarea Std
- How Long Does It Take To Show Signs Of Std?
- Irritation On Penis Tip After Sex Syphilis Sti
- What If You Have Pimples On Your Lips Is That A Sign Of A Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.